Wednesday, April 16, 2014

Tuesday, November 03, 2009 LP, Community Member, asks

Q: Prednisone/cortisone use for pain and withdrawl problems

I have had a number of cortisone injections along with a short course of prednisone for chronic back pain. But I started feeling badly, tired, sob, more painfull all over and low pressure ans pulse. I had a pain pump placed and yes you probably guessed I developed adrenal insufficiency post op day1 when my bp plummetted. Now I am having difficulty getting of prednisone without terrible pain, sweats etc. Along with my adrenals are still not kicking back in. I have just started a slower wean. Oh yes the pump is working fine. I am taking both qxycontin and vicodin for the pain not reached by the pump. Is there anything else I can do. Have you heard of this happening. I didn't  think I was using that much cortisone. Should you warn other people to be careful?  Thanks

Answer This
Answers (2)
Cort, Health Guide
11/ 4/09 12:51pm

Be sure to talk to your doctor about this. I have read several accounts of people getting whacked by cortisone injections. It doesn't appear to happen very often but it does occur. They do recover - it just takes awhile. Good luck!  

 

http://www.healthcentral.com/chronic-pain/h/what-is-cortisone.html

Reply
Cort, Health Guide
11/ 4/09 12:51pm

Be sure to talk to your doctor about this. I have read several accounts of people getting whacked by cortisone injections. It doesn't appear to happen very often but it does occur. They do recover - it just takes awhile. Good luck!  

 

http://www.healthcentral.com/chronic-pain/h/what-is-cortisone.html

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By LP, Community Member— Last Modified: 12/24/10, First Published: 11/03/09